# SDR SWAA2015101945040

- Difficulty date: September 30, 2015
- Submitted: October 19, 2015
- Operation: Air carrier
- Aircraft: N631SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27706
- Aircraft time: 62,192 hours, 49,268 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Hinge Fitting
- Part number: 6549555
- Condition: Corroded
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER CTR SECTION HINGE FITTING CORRODED.  R & R FITTING IAW CMM.
